MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CLEO SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CLEO SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7230-24
Medical Device Problem Codes Complete Blockage (1094); Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the cleo set was changed but kept causing downstream occlusion alarms.Trialed 4 extension sets and all caused the occlusion.Clinical support nurse provided some troubleshooting to pharmacist to rule out another part of the system causing occlusion.The incident arrived while in use with the patient, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D9: 11-mar-2025 h3: one used cleo set was received for evaluation.As received, there were no damages or anomalies observed.Functional testing was performed, and no leaks were observed.A flow was observed from the needle, and the product tested normally.The complaint of an occlusion cannot be confirmed nor replicated.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CADD CLEO SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21585958
Report Number3012307300-2025-02767
Device Sequence Number8757295
Product Code FPA
UDI-Device Identifier30610586028391
UDI-Public(01)30610586028391(17)270710(10)4299661
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7230-24
Device Lot Number4299661
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown